# SDR V0XD20210131001

- Difficulty date: January 28, 2021
- Submitted: January 31, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,201 hours, 29,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR IS AN AMENDMENT TO SDR#: V0XD20211228003, CORRECTING FRAME STATION FROM 295.00 TO FRAME STATION 310.00.
